# SDR DALA2025040202488

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 74,285 hours, 24,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 EMERGENCY EXIT ISLE LIGHTS OUT AT SEAT 24, 25, 26. CORRECTIVE ACTION: REPLACED PWR SUPPLY M11488 REF B-757 AMM 33-51 OPS CHECK GOOD. (7137156)
